Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician concerning a 14 year old female patient with no medical history or drug allergies reported, who on 27-JUL-2007, 02-SEP-2007 and 06-FEB-2008 (3rd dose also reported as 27-JUL-2008 administered intramuscularly) was vaccinated with the first, second and third doses of GARDASIL, respectively. There was no concomitant medication. In August 2007, after the physician reviewed the patient''s past medical history, he noticed that the patient experienced bloody stools in the beginning of August 2007 after her first dose of GARDASIL. On 04-JAN-2008 the patient saw her physician and stated that she was experiencing constant fatigue and tiredness. A blood test was taken and showed that the patient was anemic. The patient was diagnosed with ulcerative colitis and was hospitalized on 08-MAY-2008 (the number of days spent in the hospital were unspecified). At the time of this report the patient has not recovered. No product quality complaint was involved. Ulcerative colitis was considered to be disabling. Additional information has been requested. 6/20/08-records received for DOS 5/7-5/12/08-DC DX:Ulcerative colitis. Blood in stools. Admitted for a flare with worsening bloody stools and crampy lower abdominal pain over past 2-3 weeks.Emesis, diminished urine output. Diagnosed with ulcerative colitis 2/08. Began having blood in stool in 7/07, hid her symptoms, determine to be anemic.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166